Volume 23, Issue 1, January 2016, Pages 21 - 27
On the dynamics of a class of rational Kolmogorov systems
Department of Mathematics, Faculty of Exact Sciences and Informatics, University of Jijel, 18000 Jijel, Algeria, email@example.com
Departement de Mathematics, Faculty of Sciences, University of Setif, 19000 Setif, Algeria, firstname.lastname@example.org
Received 25 August 2015, Accepted 22 September 2015, Available Online 6 January 2021.
- https://doi.org/10.1080/14029251.2016.1135629How to use a DOI?
- Kolmogorov System, First Integral, Periodic Orbits, Limit Cycle
In this paper we are intersted in studying the existence of a First integral and the non-existence of limit cycles of rational Kolmogorov systems of the form
- © 2016 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Rachid Boukoucha AU - Ahmed Bendjeddou PY - 2021 DA - 2021/01 TI - On the dynamics of a class of rational Kolmogorov systems JO - Journal of Nonlinear Mathematical Physics SP - 21 EP - 27 VL - 23 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1080/14029251.2016.1135629 DO - https://doi.org/10.1080/14029251.2016.1135629 ID - Boukoucha2021 ER -